MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 16 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 16 CM; CATHETER PERCUTANEOUS
Catalog Number CS-12122-F
Medical Device Problem Codes Material Deformation (2976); Material Too Soft/Flexible (4007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the dilator is too soft.There was no reported patient harm or consequence.The device was replaced to complete the procedure successfully.".
 
Additional Manufacturer Narrative
(b)(4).It was reported that the dilator tip was damaged.One sample was returned for evaluation.Visual inspection of the returned dilator identified signs of use, including the presence of biological material.The distal tip of the dilator was observed to be split and folded.Microscopic examination confirmed the presence of damage and revealed associated stress markings.Dimensional inspection was performed, and all measurable parameters, including overall length and outer and proximal inner diameters, were found to be within specification limits.The distal inner diameter could not be accurately measured due to the observed damage.Functional testing was conducted by advancing a guidewire through the dilator.Despite the damage to the distal tip, the guidewire passed through the lumen without resistance, indicating maintained functional patency.A review of product drawings and instructions for use (ifu) was performed.The ifu includes a precaution against the use of excessive force during insertion, as this may result in component damage.A device history record (dhr) review was conducted for relevant materials and batches.No nonconformance's or manufacturing-related issues were identified that could be associated with the reported condition.The reported failure was confirmed based on the condition of the returned sample.However, the root cause could not be determined.Further investigation has been initiated within the teleflex quality system to better understand this observation.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 16 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24850915
Report Number3006425876-2026-00467
Device Sequence Number5790358
Product Code DQY
UDI-Device Identifier00801902100108
UDI-Public(01)00801902100108(11)240214(17)290131(10)71F24B0233(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-12122-F
Device Lot Number71F24B0233
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown